Badges (1)

About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (2)

May 23, 2019 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

That where I ended up on Tuesday and the staff assured me that I was not having a heart attack nor had I had one. There advise is that the withdrawals are raising havoc with me. I don't think my Dr. knew how to taper the drug. As of tomorrow I will have been off Effexor for one week. I hope in the next week the withdrawal symptoms will subside a little. It is awful trying to work and deal with this stuff.

May 21, 2019 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

I am having a horrible time tapering off Effexor. My head is fuzzy and its like I am hearing white noise extremely loud. Trouble walking and achy chest pains. I also feel like I want to cry all the time. My GP is trying to change my meds to Wellbutrin. He had me skip a dose every other day for a week then start the Wellbutrin. I had to take a sick day today to try and get through this feeling. I put a call into my GP but not looking for much from him. I have been reading the responses on this site and it makes me even more anxious.